# SDR QXEA2015072800413

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 4,433 hours, 4,733 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR STICKS ON THE LAVATORY DOOR TRIM ON THE TOP OF THE OPENING.  REPOSITIONED TRIM ON LAVATORY DOOR.  DOOR NOW OPERATES NORMALLY.  RETURNED TO SERVICE.
